# SDR A6WA201240222

- Difficulty date: January 27, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 28,334 hours, 27,473 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT SIDE OF FS 349 FRAME BETWEEN STRINGER 26R AND 26L IS CORRODED.  R & R FRAME.
